| Model Number |
1400350-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous de novo left anterior descending artery (lad)lesion.A 3.50 x 12mm nc trek neo rx bdc was prepared before patient use as per the instructions for use, with no issues encountered.The bdc was advanced with resistance felt with the anatomy to the target lesion for pre-dilation.However, the balloon ruptured during the initial inflation at 6 atmospheres.As a result, the bdc was removed from the patient.The procedure was completed using another trek balloon.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.